`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

A Perron-type theorem for nonautonomous differential equations with different growth rates
Pages: 995 - 1008, Issue 5, October 2017

doi:10.3934/dcdss.2017052      Abstract        References        Full text (381.2K)           Related Articles

Yongxin Jiang - Department of Mathematics, College of Science, Hohai University, Nanjing, Jiangsu 210098, China (email)
Can Zhang - Department of Mathematics, College of Science, Hohai University, Nanjing, Jiangsu 210098, China (email)
Zhaosheng Feng - Department of Mathematics, University of Texas-Pan American, Edinburg, TX 78539, United States (email)

1 L. Barreira, J. Chu and C. Valls, Robustness of nonuniform dichotomies with different growth rates, São Paulo J. Math. Sci., 5 (2011), 203-231.       
2 L. Barreira, D. Dragičevič and C. Valls, Tempered exponential dichotomies and Lyapunov exponents for perturbations, Commun. Contemp. Math., 18 (2016), 1550058, 16 pp.       
3 L. Barreira and Ya. Pesin, Lyapunov Exponents and Smooth Ergodic Theory, University Lecture Series, 23, American Mathematical Society, Providence, RI, 2002.       
4 L. Barreira and C. Valls, Stability of Nonautonomous Differential Equations, Lecture Notes in Mathematics, 1926, Springer, Berlin, 2008.       
5 L. Barreira and C. Valls, Nonautonomous equations with arbitrary growth rates: A Perron-type theorem, Nonlinear Anal., 75 (2012), 6203-6215.       
6 L. Barreira and C. Valls, A Perron-type theorem for nonautonomous difference equations, Nonlinearity, 26 (2013), 855-870.       
7 L. Barreira and C. Valls, A Perron-type theorem for nonautonomous differential equations, J. Differential Equations, 258 (2015), 339-361.       
8 A. J. G. Bento and C. Silva, Nonuniform $(\mu,\nu)$-dichotomies and local dynamics of difference equations, Nonlinear Anal., 75 (2012), 78-90.       
9 J. Chu, Robustness of nonuniform behavior for discrete dynamics, Bull. Sci. Math., 137 (2013), 1031-1047.       
10 C. Coffman, Asymptotic behavior of solutions of ordinary difference equations, Trans. Amer. Math. Soc., 110 (1964), 22-51.       
11 W. Coppel, Stability and Asymptotic Behavior of Differential Equations, D. C. Heath and Co., Boston, Mass, 1965.       
12 P. Hartman and A. Wintner, Asymptotic integrations of linear differential equations, Amer. J. Math., 77 (1955), 45-86.       
13 Y. X. Jiang and F. F. Liao, Admissibility for nonuniform $(\mu,\nu)$ contraction and dichotomy, Abstr. Appl. Anal., 2012 (2012), Article ID 741696, 23pp.       
14 F. Lettenmeyer, Üer das asymptotische Verhalten der Lösungen von Differentialgleichungen und Differentialgleichungssystemen, Verlag d. Bayr. Akad. d. Wiss, 1929.
15 K. Matsui, H. Matsunaga and S. Murakami, Perron type theorem for functional differential equations with infinite delay in a Banach space, Nonlinear Anal., 69 (2008), 3821-3837.       
16 O. Perron, Üer Stabilität und asymptotisches Verhalten der Integrale von Differentialgleichungssystemen, Math. Z., 29 (1929), 129-160.       
17 M. Pituk, A Perron type theorem for functional differential equations, J. Math. Anal. Appl., 316 (2006), 24-41.       
18 M. Pituk, Asymptotic behavior and oscillation of functional differential equations, J. Math. Anal. Appl., 322 (2006), 1140-1158.       
19 H. L. Zhu, C. Zhang and Y. X. Jiang, A Perron-type theorem for nonautonomous difference equations with nonuniform behavior, Electron. J. Qual. Theory Differ. Equ, 36 (2015), 1-15.       

Go to top